On a degenerate \(q\)-Euler polynomials and numbers with weight

Volume 20, Issue 3, pp 216--224 http://dx.doi.org/10.22436/jmcs.020.03.04
Publication Date: December 10, 2019 Submission Date: August 12, 2019 Revision Date: November 05, 2019 Accteptance Date: November 13, 2019

Authors

Guhyun Na - Department of Mathematics Education, Daegu University, 38453, Republic of Korea. Yunju Cho - Department of Mathematics Education, Daegu University, 38453, Republic of Korea. Jin-Woo Park - Department of Mathematics Education, Daegu University, 38453, Republic of Korea.


Abstract

In this paper, we define the \(p\)-adic \(q\)-integral on \({\mathbb{Z}}_p\) with weight which is a generalization of Kim's definition in [T. Kim, Russ. J. Math. Phys., \({\bf 9}\) (2002), 288--299], and derive some new and interesting identities related to degenerate \(q\)-Euler polynomials with weight and some special functions.


Keywords


MSC


References